# SDR DALA2016110708325

- Difficulty date: November 1, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 84,168 hours, 12,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE ROWS 21AB ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY AND CHARGER ASSEMBLY. SYSTEM OPERATION IS NORMAL.
